# SDR AALA201801129011

- Difficulty date: January 10, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 11,442 hours, 3,548 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR BOTTLE PRESSURE LOW.  SERVICED THE BOTTLE IAW AMM 52-13-00-610-001-A.
